| Model Number |
M00518251 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a interject sclerotherapy needle was used in the colon during an injection procedure performed on (b)(6) 2018.According to the complainant, during the procedure it was impossible to inject any liquid.Reportedly the substance they were trying to inject was sodium chloride.The procedure was completed with another interject sclerotherapy needle.There were no patient complications reported as a result of this event.